# SDR SWAA982725

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND GLIDE SLOPE ANTENNA MOUNT BRACKET CRACKED, EXTENDING BEYOND STOP DRILL AT BS 177, RBL 6.  REPAIRED CRACK PER BOEING SRM.
